Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 55, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Aug 31, 2008, 6:53 PM CDT for 5 parishes in Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2008, 6:53 PM CDT (23:53 UTC)
- Expired
- Aug 31, 2008, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Lafourche Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLIX 312353 TORLIX LAC051-057-075-087-089-010045- /O.NEW.KLIX.TO.W.0055.080831T2353Z-080901T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 653 PM CDT SUN AUG 31 2008 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA... CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA... THIS INCLUDES THE CITY OF LAROSE... NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA... WEST CENTRAL ST. BERNARD PARISH IN SOUTHEAST LOUISIANA... SOUTHEASTERN ST. CHARLES PARISH IN SOUTHEAST LOUISIANA... * UNTIL 745 PM CDT * AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES NORTHEAST OF MYRTLE GROVE...OR 11 MILES SOUTHEAST OF BELLE CHASSE...MOVING WEST AT 34 MPH. * THE TORNADO WILL BE NEAR... 6 MILES NORTH OF MYRTLE GROVE BY 700 PM CDT... LAFITTE...BARATARIA AND JEAN LAFITTE BY 715 PM CDT... LAROSE BY 745 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 2976 9048 2985 8981 2967 8977 2951 9042 TIME...MOT...LOC 2353Z 078DEG 30KT 2974 8990 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Aug 31, 4:36 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 31, 4:36 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
436 PM CDT SUN AUG 31 2008
.DISCUSSION...
NEXT 48 WILL BE DEALING WITH HURRICANE GUSTAV. HEAVY RAINFALL AND
ISOLATED TORNADO THREAT WILL REMAIN THE SAME. AGREE WITH HPC
THINKING...PRECIPITABLE WATER VALUES OFF OF GFS TOP 3 INCHES ALONG
AND EAST OF THE STORM TRACK. EFFICIENT RAINFALL PROCESS WILL
LIKELY GENERATE RAINFALL TOTALS 6 TO 12 INCHES WITH ISOLATED
AMOUNTS UP TO 20 INCHES. AS THE GUSTAV MOVES INLAND OVER WEST
TEXAS...DRY AIR WILL ENTRAIN INTO REMNANTS OF GUSTAV AND TIGHTEN
A MOISTURE AXIS ACROSS THE WEST PORTIONS OF FORECAST AREA WEDNESDAY
INTO THURSDAY. AS A RESULT...RAIN CHANCES WILL REMAIN ABOVE NORMAL
THROUGH FRIDAY. TEMPERATURE FORECAST WILL ONLY SEE A 10 DEGREE
CHANGE FROM NIGHT TO DAY THROUGH TUESDAY DUE TO MOISTURE. IN
ADDITION...DAY TIME HIGHS WILL REMAIN SLIGHTLY BELOW NORMS TOWARD
THE WEEKEND DUE TO HIGHER THAN NORMAL RAIN CHANCES. THE WEEKEND
WILL SEE NEAR NORMAL RAIN CHANCES AND TEMPS.
&&
.AVIATION...
HURRICANE GUSTAV WILL BE THE MAIN IMPACT TO ALL OF THE TERMINALS
THROUGH MONDAY AFTERNOON. INCREASING WINDS AND SEVERAL BANDS OF
CONVECTION WILL DEVELOP ACROSS SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI THROUGHOUT THIS EVENING AND OVERNIGHT.
&&
.MARINE...
HURRICANE GUSTAV WILL BE THE MAIN IMPACT THROUGH WEDNESDAY FOR THE
COASTAL WATERS. INCREASING WINDS AND SEAS CAN BE EXPECTED
THROUGHOUT TODAY AND INTO TONIGHT...WITH HURRICANE CONDITIONS
EXPECTED BY TOMORROW MORNING. GUSTAV SHOULD CLEAR THE COASTAL
WATERS BY TUESDAY AFTERNOON. THE REMAINS OF GUSTAV WILL THEN STALL
OVER EASTERN TEXAS...WHICH WILL KEEP WINDS AND SEAS UP THROUGH THE
MIDDLE OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 83 72 83 / 40 100 100 90
BTR 73 83 73 84 / 50 100 100 90
MSY 78 82 77 85 / 80 100 100 90
GPT 74 84 73 86 / 80 90 100 90
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...ST. CHARLES...ST.
JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...TANGIPAHOA...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...AND
UPPER TERREBONNE.
FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
HURRICANE WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR THE
FOLLOWING ZONES: EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
BATON ROUGE...AND WEST FELICIANA.
TROPICAL STORM WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR
THE FOLLOWING ZONES: AND WASHINGTON.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
MS...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WIND WARNING FROM 4 AM MONDAY TO 7 AM TUESDAY FOR
THE FOLLOWING ZONES: AMITE...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM...AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
&&Hazardous weather outlook, Aug 31, 6:45 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 645 PM CDT SUN AUG 31 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-011615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 645 PM CDT SUN AUG 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT HURRICANE GUSTAV WILL CONTINUE TO MOVE NORTHWEST TOWARD THE CENTRAL GULF OF MEXICO COAST TONIGHT. THERE IS A THREAT OF ISOLATED TORNADOES WITH OUTER RAIN BANDS THAT WILL MOVE ACROSS COASTAL SECTIONS OF SOUTHEAST LOUISIANA AND MISSISSIPPI. IN ADDITION... TROPICAL STORM FORCE WINDS WILL DEVELOP ACROSS THE COASTAL WATERS THIS EVENING AND SPREAD ACROSS COASTAL AREAS OF SOUTHEAST LOUISIANA AND MISSISSIPPI OVERNIGHT. HURRICANE FORCE WINDS WILL DEVELOP OVER THE COASTAL WATERS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HURRICANE GUSTAV IS EXPECTED TO MAKE LANDFALL IN SOUTH CENTRAL OR SOUTHEAST LOUISIANA MONDAY MORNING. SIGNIFICANT STORM SURGE FLOODING IS POSSIBLE IN LOW LYING AREAS...ESPECIALLY NEAR AND TO THE EAST OF WHERE THE CENTER MAKES LANDFALL. HURRICANE FORCE WINDS OR WIND GUSTS ARE EXPECTED OVER MUCH OF THE AREA MONDAY AND MONDAY NIGHT ALTHOUGH TROPICAL STORM FORCE WINDS WILL BE OBSERVED FARTHER INLAND. THERE WILL BE A THREAT OF ISOLATED TORNADOES AND WIDESPREAD VERY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...MAINLY MONDAY AND TUESDAY. RAINFALL TOTOALS OF 6 TO 12 INCHES WITH ISOLATED AMOUNTS UP TO 20 INCHES OVER THE NEXT FEW DAYS MAY RESULT IN MODERATE TO MAJOR FLOODING ALONG SOME RIVERS. HEAVY RAIN BANDS MAY LINGER INTO WEDNESDAY OVER PORTIONS OF THE AREA AS GUSTAV WEAKENS AND MOVES NORTHWEST ACROSS WESTERN LOUISIANA TOWARDS EASTERN TEXAS. THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS TO SUPPORT HURRICANE OPERATIONS WILL BE REQUIRED LATER TONIGHT THROUGH TUESDAY.
In the hours before
Special weather statement, Aug 31, 4:57 PM CDT, 1 hour 56 minutes before
LAZ049-056>059-065-312300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 457 PM CDT SUN AUG 31 2008 ...LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF GUSTAV MOVING WEST AFFECTING ST. JOHN THE BAPTIST...ASSUMPTION ...ST. JAMES...ASCENSION...LAFOURCHE AND TERREBONNE PARISHES... AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF RESERVE TO 14 MILES WEST OF RESERVE TO THIBODAUX... MOVING WEST AT 18 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... CONVENT BY 510 PM... LABADIEVILLE BY 525 PM... NAPOLEONVILLE BY 545 PM... PAINCOURTVILLE BY 555 PM... DONALDSONVILLE BY 600 PM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. SQUALLS ASSOCIATED WITH HURRICANE GUSTAV WILL CONTINUE TO MOVE INLAND THROUGH THE EVENING AND NIGHT HOURS. WINDS ALONG WITH THESE BANDING FEATURES WILL ALSO INCREASE THOUGH TONIGHT AND MOVE OVER THE AREA WITH GREATER FREQUENCY.
Special weather statement, Aug 31, 5:03 PM CDT, 1 hour 50 minutes before
LAZ064-MSZ081-082-312300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 503 PM CDT SUN AUG 31 2008 ...LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF GUSTAV MOVING WEST AFFECTING ST. BERNARD PARISH...JACKSON AND HARRISON COUNTIES... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 20 MILES EAST OF LUCEDALE TO PASCAGOULA TO 18 MILES SOUTH OF PASCAGOULA... MOVING WEST AT 34 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... ESCATAWPA BY 510 PM... GAUTIER BY 515 PM... WADE BY 520 PM... VANCLEAVE AND GULF PARK ESTATES BY 525 PM... OCEAN SPRINGS BY 530 PM... ST. MARTIN BY 540 PM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. SQUALLS ASSOCIATED WITH HURRICANE GUSTAV WILL CONTINUE TO MOVE INLAND THROUGH THE EVENING AND NIGHT HOURS. WINDS ALONG WITH THESE BANDING FEATURES WILL ALSO INCREASE THOUGH TONIGHT AND MOVE OVER THE AREA WITH GREATER FREQUENCY.
Special weather statement, Aug 31, 6:19 PM CDT, 34 minutes before
LAZ040-059>064-069-070-MSZ077-080-081-010015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 619 PM CDT SUN AUG 31 2008 ...LINE OF STRONG THUNDERSTORMS ASSOCIATED WITH THE OUTER BANDS OF GUSTAV MOVING WEST AFFECTING ST. CHARLES......ST. BERNARD ...JEFFERSON...ORLEANS...ST. TAMMANY...LAFOURCHE AND PLAQUEMINES PARISHES AS WELL AS HARRISON...PEARL RIVER AND HANCOCK COUNTIES AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF WIGGINS TO WAVELAND TO 23 MILES SOUTHEAST OF CHALMETTE... MOVING WEST AT 38 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... YSCLOSKEY BY 625 PM... KILN BY 630 PM... PEARLINGTON BY 635 PM... LAKE CATHERINE BY 640 PM... STENNIS SPACE CENTER AND VIOLET BY 645 PM... PEARL RIVER...SLIDELL...CHALMETTE AND BELLE CHASSE BY 655 PM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. SQUALLS ASSOCIATED WITH HURRICANE GUSTAV WILL CONTINUE TO MOVE INLAND THROUGH THE EVENING AND NIGHT HOURS. WINDS ALONG WITH THESE BANDING FEATURES WILL ALSO INCREASE THOUGH TONIGHT AND MOVE OVER THE AREA WITH GREATER FREQUENCY.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 4:48 AM CDT | Special Marine Warning | LIX | 57 min | |
| Aug 31, 5:32 AM CDT | Inland Hurricane Watch | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Washington and 2 more | 5 hr |
| Aug 31, 5:32 AM CDT | Hurricane Warning | LIX | 42 hr | |
| Aug 31, 5:32 AM CDT | Hurricane Warning | LIX | Assumption, Saint Bernard, Saint James, Saint John the Baptist | 42 hr |
| Aug 31, 5:51 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 3 days |
| Aug 31, 10:42 AM CDT | Inland Hurricane Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Washington and 2 more | 36 hr |
| Aug 31, 2:32 PM CDT | River Flood Warning | LIX | St. Mary | 20 hr |
| Aug 31, 2:36 PM CDT | River Flood Warning | LIX | Ascension, Livingston | 52 hr |
| Aug 31, 4:47 PM CDT | Inland Tropical Storm Warning | LIX | Washington | 30 hr |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.